MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP - NORTHFIELD MEDLINE SURSITE IV AUTO; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS

MEDLINE INDUSTRIES, LP - NORTHFIELD MEDLINE SURSITE IV AUTO; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Catalog Number DYNA22100
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A 50 yo (year-old) male scheduled for a colonoscopy.Patient had a medline 22g angiocath placed in the right antecubital.Nurse was in the process of flushing saline and the catheter dislodged from the blue hub.

Brand Name
MEDLINE SURSITE IV AUTO
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP - NORTHFIELD
MDR Report Key19152314
Report NumberMW5154027
Device Sequence Number7949130
Product Code FOZ
UDI-Device Identifier10193489140071
UDI-Public10193489140071
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNA22100
Device Lot Number27823100002
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/19/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age50 YR
Patient SexMale
Patient Weight68 KG
Patient EthnicityHispanic
Patient RaceWhite